# SDR QXEA2020122800366

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 18,816 hours, 20,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FRONT OF 2 D/E EMERGENCY LIGHT STRIP IS NOT ATTACHED.  REMOVED FROM SERVICE.  FOUND PHOTO LUMINESCENT STRIP IN FRONT OF SEATS 2 D/E COMING UP.  NOTED ADHESIVE NO LONGER STICKING.  R & R ADHESIVE TAPE & REINSTALLED STRIP, IAW Q400 AMM 33-51-16-400-801.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
